RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 23, Issue 2  


Distribution of Base Pair Alternations in a Periodic DNA Chain: Application of Pólya Counting to a Physical System
Malcolm Hillebrand, Guy Paterson-Jones, George Kalosakas, Charalampos Skokos
135
Asymptotic and Exact Solutions of the FitzHugh–Nagumo Model
Nikolay A. Kudryashov
152
Recent Results on the Dynamics of Higher-dimensional Hénon Maps
Stavros Anastassiou, Anastasios Bountis, Arnd Bäcker
161
Regular and Chaotic Dynamics of a Chaplygin Sleigh due to Periodic Switch of the Nonholonomic Constraint
Sergey P. Kuznetsov
178
Suslov Problem with the Clebsch–Tisserand Potential
Shengda Hu, Manuele Santoprete
193
Persistence Properties of Normally Hyperbolic Tori
Henk Broer, Heinz Hanßmann, Florian Wagener
212
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019